Alert archive / Kansas / Red Flag Warnings in 2014

Red Flag Warning 5, NWS Topeka, KS

March 16, 201418 counties in Kansas

NWS Topeka, KS issued this red flag warning at Mar 16, 2014, 4:04 PM CDT for 18 counties in Kansas. It took effect at Mar 17, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2014, 4:04 PM CDT (21:04 UTC)
In effect from
Mar 17, 2014, 12:00 PM CDT
Expired
Mar 17, 2014, 6:56 PM CDT
In force
7 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Douglas County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 44 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WWUS83 KTOP 162104
RFWTOP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
404 PM CDT SUN MAR 16 2014

...EXTREME FIRE WEATHER CONDITIONS EXPECTED MONDAY AFTERNOON...

.SOUTHERLY WINDS ARE EXPECTED TO INCREASE ACROSS NORTH CENTRAL
KANSAS BY MONDAY AFTERNOON WITH GUSTS UPWARDS OF 30 MPH. THESE
GUSTY WINDS WILL BE ACCOMPANIED BY WARM TEMPERATURES NEAR 70
DEGREES AND DRY CONDITIONS WITH DEWPOINT TEMPERATURES ONLY IN THE
20S. AS A RESULT...RELATIVE HUMIDITY VALUES OVER THE WARNING AREA
WILL LIKELY DROP INTO THE UPPER TEENS TO AROUND 20 PERCENT MONDAY
AFTERNOON. THESE CONDITIONS SHOULD IMPROVE BY EARLY MONDAY EVENING.

KSZ008>010-020>022-034>036-171100-
/O.NEW.KTOP.FW.W.0005.140317T1700Z-140318T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-
GEARY-
404 PM CDT SUN MAR 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT MONDAY FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITIES FOR NORTH CENTRAL KANSAS...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN
EFFECT FROM NOON TO 8 PM CDT MONDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER 
  ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE 
  WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE 
  WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 034 OTTAWA...FIRE 
  WEATHER ZONE 035 DICKINSON AND FIRE WEATHER ZONE 036 GEARY.

* WINDS...SOUTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE BY EARLY AFTERNOON WITH
  THE HIGHEST WIND GUSTS EXPECTED BY MID AFTERNOON. CONDITIONS
  SHOULD IMPROVE BY EARLY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* TEMPERATURES...UPPER 60S TO NEAR 70 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL GROW AND SPREAD RAPIDLY.
  THESE FIRES WILL BECOME VERY DIFFICULT IF NOT IMPOSSIBLE TO
  CONTROL. ALL OUTDOOR BURNING SHOULD BE AVOIDED ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
773 
WWUS83 KTOP 170848 AAA
RFWTOP

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
348 AM CDT MON MAR 17 2014

...EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON...

.SOUTHERLY WINDS ARE EXPECTED TO INCREASE ACROSS NORTH CENTRAL
KANSAS THIS AFTERNOON WITH GUSTS NEAR 30 MPH. THESE GUSTY WINDS WILL
BE ACCOMPANIED BY HIGHS IN THE UPPER 60S AND DRY CONDITIONS WITH
DEWPOINT TEMPERATURES IN THE 20S. AS A RESULT...RELATIVE HUMIDITY
VALUES OVER THE WARNING AREA WILL LIKELY DROP TO NEAR 20 PERCENT
MONDAY AFTERNOON. 

KSZ008>010-020>022-034>036-172100-
/O.CON.KTOP.FW.W.0005.140317T1700Z-140318T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-
GEARY-
348 AM CDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR
NORTH CENTRAL KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER 
  ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE 
  WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE 
  WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 034 OTTAWA...FIRE 
  WEATHER ZONE 035 DICKINSON AND FIRE WEATHER ZONE 036 GEARY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SOUTHERLY WINDS INCREASE BY EARLY AFTERNOON WITH THE
  HIGHEST WIND GUSTS DURING THE MID AND LATE AFTERNOON. CONDITIONS
  IMPROVE EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE UPPER 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL GROW AND SPREAD RAPIDLY. 
  THESE FIRES WILL BECOME VERY DIFFICULT IF NOT IMPOSSIBLE TO 
  CONTROL. ALL OUTDOOR BURNING SHOULD BE AVOIDED ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
077 
WWUS83 KTOP 171522
RFWTOP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT MON MAR 17 2014

...EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON...

.SOUTHERLY WINDS ARE EXPECTED TO INCREASE ACROSS NORTH CENTRAL AND
NORTHEAST KANSAS THIS AFTERNOON WITH GUSTS NEAR 30 MPH. THESE
GUSTY WINDS WILL BE ACCOMPANIED BY HIGHS IN THE 60S AND DRY
CONDITIONS WITH DEWPOINT TEMPERATURES IN THE 20S. AS A
RESULT...RELATIVE HUMIDITY VALUES OVER THE WARNING AREA WILL
LIKELY DROP TO NEAR 20 PERCENT THIS AFTERNOON.

KSZ011-012-023-024-026-037>040-180100-
/O.EXA.KTOP.FW.W.0005.140317T1700Z-140318T0100Z/
NEMAHA-BROWN-POTTAWATOMIE-JACKSON-JEFFERSON-MORRIS-WABAUNSEE-
SHAWNEE-DOUGLAS-
1022 AM CDT MON MAR 17 2014

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITIES FOR NORTH CENTRAL AND NORTHEAST KANSAS..

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
UNTIL 8 PM CDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 011 NEMAHA...FIRE WEATHER 
  ZONE 012 BROWN...FIRE WEATHER ZONE 023 POTTAWATOMIE...FIRE 
  WEATHER ZONE 024 JACKSON...FIRE WEATHER ZONE 026 JEFFERSON...
  FIRE WEATHER ZONE 037 MORRIS...FIRE WEATHER ZONE 038 
  WABAUNSEE...FIRE WEATHER ZONE 039 SHAWNEE AND FIRE WEATHER 
  ZONE 040 DOUGLAS.

* WINDS...SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE BY EARLY AFTERNOON WITH
  THE HIGHEST WIND GUSTS DURING THE MID AND LATE AFTERNOON.
  CONDITIONS WILL IMPROVE EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL GROW AND SPREAD RAPIDLY. 
  THESE FIRES WILL BECOME VERY DIFFICULT IF NOT IMPOSSIBLE TO 
  CONTROL. ALL OUTDOOR BURNING SHOULD BE AVOIDED ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

KSZ008>010-020>022-034>036-180100-
/O.CON.KTOP.FW.W.0005.140317T1700Z-140318T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-RILEY-OTTAWA-DICKINSON-
GEARY-
1022 AM CDT MON MAR 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR NORTH CENTRAL
KANSAS...

* AFFECTED AREA...FIRE WEATHER ZONE 008 REPUBLIC...FIRE WEATHER 
  ZONE 009 WASHINGTON...FIRE WEATHER ZONE 010 MARSHALL...FIRE 
  WEATHER ZONE 020 CLOUD...FIRE WEATHER ZONE 021 CLAY...FIRE 
  WEATHER ZONE 022 RILEY...FIRE WEATHER ZONE 034 OTTAWA...FIRE 
  WEATHER ZONE 035 DICKINSON AND FIRE WEATHER ZONE 036 GEARY.

* WINDS...SOUTHERLY WINDS 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE BY EARLY AFTERNOON WITH
  THE HIGHEST WIND GUSTS DURING THE MID AND LATE AFTERNOON.
  CONDITIONS WILL IMPROVE EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE 60S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL GROW AND SPREAD RAPIDLY. 
  THESE FIRES WILL BECOME VERY DIFFICULT IF NOT IMPOSSIBLE TO 
  CONTROL. ALL OUTDOOR BURNING SHOULD BE AVOIDED ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
011 
WWUS83 KTOP 172356
RFWTOP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT MON MAR 17 2014

KSZ008>012-020>024-026-034>040-180100-
/O.CAN.KTOP.FW.W.0005.000000T0000Z-140318T0100Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-
656 PM CDT MON MAR 17 2014

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW 
RELATIVE HUMIDITIES FOR NORTH CENTRAL AND NORTHEAST KANSAS...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS CANCELLED THE RED
FLAG WARNING.

GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING...BUT SLOWLY COOLING
TEMPERATURES WILL ALLOW RELATIVE HUMIDITIES TO RISE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 16, 3:55 PM CDT, 9 minutes earlier.

Area forecast discussion, Mar 16, 3:55 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
355 PM CDT Sun Mar 16 2014

.SHORT TERM...(This Evening through Monday)
Issued at 344 PM CDT SUN MAR 16 2014

The mid-level trough that helped to support the showers and
thunderstorms last evening and areas of light snow earlier this
morning has progressed southeast of the area this afternoon. Surface
high pressure surged southward into the region behind the exiting
system, resulting in clearing skies, dry conditions, and gradually
diminishing wind speeds as the pressure gradient weakened over the
area. With most of the cloud cover shifting east of the forecast
area by early/mid afternoon, temperatures were able to warm up into
the low/mid 40s across much of the area with upper 30s still present
across extreme eastern Kansas. Models show the axis of surface high
pressure centered over the region tonight before finally shifting
southeast of the area overnight into Monday morning. As a result,
expect the northerly winds to veer to the south late tonight through
the overnight hours. This shift to southerly flow will result in
temperatures overnight remaining fairly steady or only dropping a
few degrees, with low temperatures in the low/mid 20s.

Water vapor imagery earlier this morning showed a mid-level ridge
stretching across the western U.S. with a mid-level trough over the
Pacific Ocean progressing eastward toward the Pacific Northwest.
This eastward progression of the mid-level trough will lead to the
northern edge of the mid-level ridge getting pushed southward,
resulting in a southwest-to-northeast orientation from the
southwestern U.S. towards the Central Plains tonight through Monday.
This advancing trough will also help to push an area of surface low
pressure currently over the northern Rockies southward toward the
region on Monday, resulting in another tightening pressure gradient
developing through the day with southerly winds sustained at 15-20
mph with gusts upwards of 30mph during the afternoon hours. This
southerly flow will help to support decent warm air advection into
the region with models continuing to show a thermal ridge developing
across eastern Colorado to central Kansas. With this orientation of
the thermal ridge, expect high temperatures for Monday to moderate
into the mid/upper 50s over extreme eastern Kansas to the upper
60s/low 70s across central Kansas. In addition to gusty southerly
winds and mild temperatures, also expect very dry conditions across
portions of north central Kansas so a Red Flag Warning has been
issued for that area for Monday afternoon. See the Fire Weather
Discussion below and the RFW for further details.

.LONG TERM...(Monday Night through Sunday)
Issued at 344 PM CDT SUN MAR 16 2014

Tuesday and Tuesday Night, another upper level trough will move
southeast across the central plains. This system will not have much
moisture to work with as the western Gulf of Mexico will be far from
equilibrium between air and water temps. There will probably be
enough frontogenetical forcing as the H5 trough moves east across NE
and KS for light rain to develop behind the surface cold front. The
cold front will move southeast across the CWA during the afternoon
and early evening hours. Temperatures aloft and at the surface may
get cold enough behind the front for snow to mix in with the rain
Tuesday night, though precip amounts will be light. The better
chance for precipitation will be along the NE border with only trace
amounts south of interstate 70. The precip should shift east of the
CWA by 12Z WED. Highs on Tuesday will be in the lower to mid 60s
across east central KS, ahead of the cold front. Highs across
northeast and north central KS will range form the lower to mid 50s.

Wednesday through  Friday, expect west-northwest flow aloft to
continue across the plains. A weak H5 trough will move across the
central plains Thursday night and Friday and will cause a cold front
to move through the region early Friday morning. There may be enough
ascent for some sprinkles. Highs will reach the mid to upper 50s on
Wednesday, then warming into the mid to upper 60s on Thursday. We
will see a slight cool down to the lower 60s on Friday.

We may see more of cool down into next weekend as an upper level
trough digs southeast across central Canada into the Great Lakes
states. A cold surface ridge will build southward across the mid
MS river valley. The western edge of this colder airmass may move
southward across eastern KS for the weekend. Highs will be in the
lower 50s, though the ECMWF shows highs only reaching the mid to
upper 40s. If the upper trough amplifies a bit farther east, then
the colder airmass may stay just east of the CWA. For now, I went
with highs in the lower to mid 50s. There may be some sprinkles or
light rain showers on Sunday.

&&

.AVIATION...(For the 18Z TAFs through 18Z Monday Afternoon)
Issued at 1246 PM CDT SUN MAR 16 2014

For the 18z TAFs, VFR conditions are expected through the period.
The breezy northerly winds will continue to diminish during the
afternoon hours as the pressure gradient weakens over the area. As
surface high pressure tracks over the region tonight into early
Monday morning, winds will become light and variable before shifting
to the southwest by Monday morning. These winds are expected to
increase once again Monday afternoon.

&&

.FIRE WEATHER...
Issued at 344 PM CDT SUN MAR 16 2014

The combination of increasing southerly winds ahead of the next
approaching system, high temperatures reaching into the upper 50s to
low 70s, and dewpoint temperatures only in the mid to upper
20-degree range will likely result in very high to extreme fire
danger concerns across most of the forecast area for Monday
afternoon. The strongest wind gusts upwards of 25 to 30 mph and
warmest temperatures in the upper 60s/low 70s look to be focused
over north central Kansas, with RH values in that region likely
dropping to around 20 percent or less by the afternoon. As a result
of these expected conditions, have issues a Red Flag Warning for
portions of north central Kansas for Monday afternoon from 17z
through 01z Tuesday.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING from Noon to 8 PM CDT Monday FOR KSZ008>010-
020>022-034>036.

&&

SHORT TERM...Hennecke
LONG TERM...Gargan
AVIATION...Hennecke
FIRE WEATHER...Hennecke
Hazardous weather outlook, Mar 16, 9:08 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
908 AM CDT SUN MAR 16 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-171415-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
908 AM CDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

VERY HIGH FIRE DANGER CONDITIONS ARE EXPECTED ACROSS PORTIONS OF
NORTH CENTRAL KANSAS EARLY THIS AFTERNOON...DECREASING TO ELEVATED
FIRE DANGER AS NORTHERLY WINDS WEAKEN DURING THE LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

VERY HIGH FIRE DANGER CONDITIONS WILL DEVELOP ACROSS NORTH
CENTRAL AND PORTIONS OF NORTHEAST KANSAS MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Kansas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.